# SDR AALA20161214020

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 22,421 hours, 8,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Indication
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RIGHT LAVATORY SMOKE DETECTOR SOUNDED UPON GATE ARRIVAL.  OPERATIONAL CHECK OF SMOKE DETECTOR IAW AMM 26-14-01 GOOD.
